# SDR CALA2021012000060

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 40,784 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 9ABC INOPERABLE.  OVERHEAD BIN NR 32 LIGHT INOPERABLE, RELAMPED EMERGENCY LIGHTS, OPERATIONS NORMAL.
